Please use this identifier to cite or link to this item:
Title: On the matrix exponential function
Authors: Hou, SH
Hou, E
Pang, WK
Issue Date: 2006
Publisher: Taylor & Francis
Source: International journal of mathematical education in science and technology, 2006, v. 37, no. 1, p. 65-70 How to cite?
Journal: International journal of mathematical education in science and technology 
Abstract: A novel and simple formula for computing the matrix exponential function is presented. Specifically, it can be used to derive explicit formulas for the matrix exponential of a general matrix A satisfying p(A)= 0 for a polynomial p(s). It is ready for use in a classroom and suitable for both hand as well as symbolic computation.
ISSN: 0020-739X (print)
1464-5211 (online)
DOI: 10.1080/00207390500225921
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

Last Week
Last month
Checked on Aug 13, 2017

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.